advertisement
Question
Posted by: Lissa | 2009/09/21

Evra patch - to many change days this month!

Hi, my change day is on a Tuesday. September now has 5 tuesdays in this month. So i have a bit of a problem! i' ve worn it for three weeks already, this tuesday would be the day i remove. but now - do i leave it off till the first week of october?? or do i replace it tomorrow again? the only problem is that next month i' ll be a patch short! please help if you can! thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You have to change each week. You will have to buy your new pack earlier.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement